Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe abdominal pain, heavy bleeding, sore breasts. Taking alcohol. Is this a miscarriage due to drinking?

I haven't had a period for 2 years from being on the implant, then last night I had a massive jelly like elasticated browny lump come out of my cagina and I am now bleeding quite a lot. I have really bad abdominal pains, which are becoming unbearable. I have out on a lot of wait, stomachs poking out and my boobs are very sore and growing a lot. I went to the doctor 2 weeks ago and he said I wasn't pregnant after taking a test but I don't feel right. I have been out drinking since, would this off caused me to have a moscarriage? What should I do? What's wrong with me?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
If you had your periods on the scheduled time then a miscarriage is unlikely. If there has been a delay in the periods then early miscarriage due to alcohol intake or a hormonal imbalance are the likely possibilities.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor